Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bleeding starts after taking mt pill, pain, delayed period, no pregnancy, complications

Hello doctor i am AAAAAAA 25 yrs and i had took mt pill (cipla) pack on 6 of december 2011 after that i had more bleeding than normal and pain also for 7 to 8 days and after that its been 3 months and my period has not come yet now. so please suggest me and i had my urine test but no sign of pregnancy is there on 20 march but i really afraid for my future please suggest me
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for posting your query.
You are self medicating with dangerous drugs.
One has to be a trained physician to decide on these matters.
Unabated bleeding even when minor is a sign of danger, there can be retained conceptus or partial abortion. A few patients may get life threatening sepsis or disseminated intravascular coagulation.
Once these complications come in scene, the is life at stake.
Because you have recovered of bleeding by now there is another aspect that is, it may affect your future sexual health and may mitigate the chances of pregnancy if there are structural complications in uterus like syechiae formation..
Human life is precious, the one you have ended was also equally precious.
Plan your sexual life in such a way that you do not need to do such desperate measures and even if you happen to do then take expert help, never self medicate.
For saving a penny today you may need to spend a fortune tomorrow and still the life may not be salvaged. Avoid doing this all.
No drug can be advised in this complex and apparently dangerous situation.
Consult a local physician or a gynecologist as soon as possible.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor